Volume 15, issue 1 (2011)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zariski dense surface subgroups in $\mathrm{SL}(3,{\bf Z})$
1

Darren D Long, Alan W Reid and Morwen Thistlethwaite

Denseness and Zariski denseness of Jones braid representations
11

Greg Kuperberg

Rigidity versus flexibility for tight confoliations
41

Thomas Vogel

Biharmonic functions on groups and limit theorems for quasimorphisms along random walks
123

Michael Björklund and Tobias Hartnick

The topology of toric symplectic manifolds
145

Dusa McDuff

Totally nonsymplectic Anosov actions on tori and nilmanifolds
191

David Fisher, Boris Kalinin and Ralf Spatzier

Some new examples with almost positive curvature
217

Martin Kerin

Topological properties of Hilbert schemes of almost-complex four-manifolds II
261

Julien Grivaux

On discreteness of commensurators
331

Mahan Mj

Moduli spaces and braid monodromy types of bidouble covers of the quadric
351

Fabrizio Catanese, Michael Lönne and Bronislaw Wajnryb

A short proof of the Göttsche conjecture
397

Martijn Kool, Vivek Shende and Richard P Thomas

Erratum to the article Embeddings from the point of view of immersion theory: Part I
407

Michael Weiss

Madsen–Weiss for geometrically minded topologists
411

Yakov Eliashberg, Søren Galatius and Nikolai Mishachev

Braid ordering and the geometry of closed braid
473

Tetsuya Ito

Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$
499

Heesang Park, Jongil Park and Dongsoo Shin

Galois actions on homotopy groups of algebraic varieties
501

Jonathan P Pridham

Publication of this issue is now complete.